# SDR UIEA2020052701139

- Difficulty date: May 27, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,008 hours, 22,043 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1998
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START, RIGHT ISOLATION VALVE DID NOT OPEN. TRANSFERRED TO MDDR 128880 AS PER MEL 36-11-06, CAT 'C'. DISP: GTC 09:27Z, ITEM M1: REMOVED AND REPLACED RIGHT ISO VALVE IAW AMM 36-11-04, OPS CHECK NORMAL. PLACARDS REMOVED. THIS CLEARS MDDR 128880.
